# SDR SWAA2025010682960

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 55,352 hours, 28,742 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Pulled
- Location: Zone 400 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG INNER INLET COWL LIPSKIN HAS ONE PULLED THROUGH FASTENER IN SEGMENT 3<[01] COMPLIED WITH EA 25-171-00023; REF TTG8Q00XYR35. THIS REMAINS ON TLD.
